# SDR SWIA200617378

- Difficulty date: November 2, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 6,161 hours, 5,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT OVERHEAD EMERGENCY LIGHT INOP.  RELAMPED AFT OVERHEAD EMERGENCY LIGHT IAW AMM 33-21-00.
